Hi, Thanks for posting in HCM. I understand your concern. Ovral L is a combined hormonal pill which contains Ethinylestradiol and Levonorgestrel. It is commonly used as a contraceptive pill. Besides this, it is also used to make your periods more regular, decrease blood loss and painful periods. Ovral L can cause the following side effects: Irregular vaginal bleeding, change in appetite, abdominal bloating, allergic reactions, abdominal pain, fluid retention, increased blood pressure, breast pain and vomiting. Low back ache and tummy pain what you are experiencing could be the side effect of the medication. It is temporary and nothing much to be worried about as these symptoms should subside over a period of time and need only symptomatic treatment. What tissue chunk you have expelled out during menstruation could be endometrial mucosal tissue. At this stage there is nothing much to be worried about it. In case such tissue expulsion recurs, you need to get an ultrasound scan of abdomen and consult Gynecologist for clinical examination, review and management. Hope the information provided would be helpful. All the best.